I was taken off my EffexorXR 225MG. And was prescribed Wellbutrim150MG. I have the shakes. I feel confused. Now, and then I get these shocks in my head. My first week I could not sleep. I was so anxious. Im going on my second week. Oh and by the way I was not weened off my EffexorXR. My doctor does not want me to mix my meds. How much longer before I get to feeling better? I also did not notice until I read my Medicine bottle that I was issued generic. I am requesting from my doctor a.s.a.p. I want brand until I get adjusted. Then I be glad to go back to generic. Has anyone been in my sistuation? If so let me know how long it took to getting adjusted to Wellbutrim?
You are most likely experiencing withdrawal symptoms from the Effexor such as the brain zap sensations. The shakes could be either medicine. Your doctor could have very easily tapered you off the Effexor while starting the Wellbutrin as that is the nice thing about Wellbutrin, you can take it along with other anitdepressants. I take both Pristiq (similar to Effexor) and Wellbutrin and it works great. Anyway, the withdrawals from the Effexor could last a couple of weeks. The side effects from the Wellbutrin also should subside within a couple of weeks. Going to have to be patient on this one or go back on a low dose of Effexor and slowly taper off.
By the way, I take the generic Wellbutrin, bupropion, and it works well for me. I slowly increased my dosage starting at 150mg for two weeks then went to the 300mgs with little to no side effects.
I take generic Wellbutrim 300mg Xl. I started with 150mg and after about a month I was crawling our of my skin. Yes, I definetly felt shaky. After about 3 weeks it went away. Now, I have been on if for about 4 months and it's fine. No weight gain and a much calmer sense to me- not as many tears. I have heard both about the generic and non-generic. Just hang in there. I am sure it will be fine soon while your body is adjusting. I also take Zoloft to deal with the anxiety part
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Nov 2010 • 4 answers
Posted 15 Apr 2011 • 2 answers
Posted 30 Aug 2011 • 2 answers
God xanax got me feeling like Im gonna die,i been takin it off and on,it was pescribed to me 8 year?
Posted 11 Sep 2011 • 3 answers
Posted 16 Sep 2012 • 5 answers